Alert archive / Idaho / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Boise, ID

July 2, 2013Owyhee County, Idaho

NWS Boise, ID issued this red flag warning at Jul 2, 2013, 2:54 PM MDT for Owyhee County, Idaho. It took effect at Jul 2, 2013, 3:00 PM MDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2013, 2:54 PM MDT (20:54 UTC)
In effect from
Jul 2, 2013, 3:00 PM MDT
Expired
Jul 3, 2013, 8:20 AM MDT
In force
17 hr
Issued by
NWS Boise, ID

County Owyhee County, ID

The radar

The Boise radar (KCBX), 101 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 8.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2013-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2013-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3317 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WWUS85 KBOI 022054
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
254 PM MDT TUE JUL 2 2013

...CORRECTED RED FLAG WARNING...
...RED FLAG WARNING FOR BURNS AND VALE BLM WITH SCATTERED LIGHTNING...

.DISCUSSION...HOT AND UNSTABLE CONDITIONS WILL COMBINE WITH HIGH
BASED MOISTURE FOR SCATTERED THUNDERSTORMS WITH GUSTY WINDS THIS
AFTERNOON AND THIS EVENING IN THE BURNS AND VALE BLM. GUSTY WINDS
ASSOCIATED WITH THOSE HIGH BASED STORMS MAY EXCEED 50 MILES PER
HOUR. IN ADDITION THE HAINES INDEX OF 5 REMAINS FOR MODERATE
POTENTIAL OF PLUME DOMINATED FIRE WITH THESE UNSTABLE CONDITIONS
AND DRY AIR BELOW THE HIGH BASED MOISTURE.

ORZ636-637-030600-
/O.CAN.KBOI.FW.W.0001.130703T2100Z-130704T0600Z/
/O.NEW.KBOI.FW.W.0002.130702T2100Z-130703T0600Z/
BURNS BLM-VALE BLM-
254 PM MDT TUE JUL 2 2013 /154 PM PDT TUE JUL 2 2013/

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT /11 PM PDT/
TONIGHT FOR LIGHTNING FOR BURNS BLM AND VALE BLM...WHICH ARE FIRE
WEATHER ZONES 636 AND 637...

THIS IS A CORRECTED RED FLAG WARNING.

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT
/11 PM PDT/ TONIGHT. 


* THUNDERSTORMS...SCATTERED LIGHTNING.

* OUTFLOW WINDS...50 MILES PER HOUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


L
5 follow-up statements
429 
WWUS85 KBOI 030237
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
837 PM MDT TUE JUL 2 2013

...RED FLAG WARNING FOR SCATTERED THUNDERSTORMS THROUGH MIDNIGHT
FOR THE OWYHEE MOUNTAINS AND THROUGH 11 PM FOR THE BURNS AND VALE BLM...

.DISCUSSION...MOISTURE WILL CONTINUE TO ROTATE THROUGH THE WARNING
AREA OVERNIGHT. THIS COMBINES WITH SEVERAL EMBEDDED UPPER
DISTURBANCES ROTATING AROUND THE STRONG UPPER RIDGE. GUSTY WINDS
ASSOCIATED WITH THOSE HIGH BASED STORMS MAY EXCEED 50 MILES PER
HOUR. IN ADDITION THE HAINES INDEX OF 5 REMAINS FOR MODERATE
POTENTIAL OF PLUME DOMINATED FIRE WITH THESE UNSTABLE CONDITIONS
AND DRY AIR BELOW THE HIGH BASED MOISTURE.

IDZ423-030600-
/O.EXA.KBOI.FW.W.0002.000000T0000Z-130703T0600Z/
OWYHEE MOUNTAINS-
837 PM MDT TUE JUL 2 2013

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 423...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS THROUGH MIDNIGHT. 

* OUTFLOW WINDS...40 TO 50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ORZ636-637-030600-
/O.CON.KBOI.FW.W.0002.000000T0000Z-130703T0600Z/
BURNS BLM-VALE BLM-
837 PM MDT TUE JUL 2 2013 /737 PM PDT TUE JUL 2 2013/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM
PDT/ TONIGHT FOR LIGHTNING FOR BURNS BLM AND VALE BLM...WHICH ARE
FIRE WEATHER ZONES 636 AND 637...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT /11 PM
PDT/ TONIGHT. 

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT
/11 PM PDT/ TONIGHT.

* THUNDERSTORMS...SCATTERED LIGHTNING.

* OUTFLOW WINDS...50 MILES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


L
411 
WWUS85 KBOI 030457
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1057 PM MDT TUE JUL 2 2013

...RED FLAG WARNING FOR SCATTERED THUNDERSTORMS THROUGH 0600 AM FOR
THE OWYHEE MOUNTAINS AND THROUGH 0500 AM FOR THE BURNS AND VALE
BLM...

.DISCUSSION...THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE VERY
SLOWLY NORTHWARD ACROSS NORTHERN NEVADA THIS EVENING. SATELLITE
TRENDS AND LATEST MODEL DATA SHOW THESE STORMS TO MOVE OVER
MAINLY SOUTHERN BURNS AND VALE BLM ALONG WITH THE OWYHEE MOUNTAINS THROUGH
THE OVERNIGHT HOURS AND DIMINISH BY MORNING. GUSTY WINDS UP TO 40
MPH AND LIGHT RAIN ARE EXPECTED WITH THESE STORMS. 


IDZ423-ORZ636-637-031200-
/O.EXT.KBOI.FW.W.0002.000000T0000Z-130703T1200Z/
OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
1057 PM MDT TUE JUL 2 2013 /957 PM PDT TUE JUL 2 2013/

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 AM MDT /5 AM PDT/
WEDNESDAY FOR SCATTERED LIGHTNING FOR OWYHEE MOUNTAINS...VALE AND
BURNS BLM...WHICH IS IDAHO FIRE WEATHER ZONE 423 AND OREGON ZONES
636 AND 637...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 AM MDT /5 AM PDT/
WEDNESDAY. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS 0300 AM THEN DIMINISH BY
  SUNRISE. 

* OUTFLOW WINDS...UP TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$


L
634 
WWUS85 KBOI 030848
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
248 AM MDT WED JUL 3 2013

...FOR VALE BLM AND OWYHEE MOUNTAINS EXTEND THE RED FLAG WARNING 
FOR SCATTERED THUNDERSTORMS THROUGH NOON MDT OR 1100 AM PDT TODAY...
...FOR BURNS BLM SCATTERED THUNDERSTORMS SOUTH OF ANDREWS UNTIL
0500 PDT ...

.DISCUSSION...SCATTERED THUNDERSTORMS WITH ERRATIC GUSTY WINDS TO
40 MPH WILL CONTINUE ACROSS THE VALE BLM AND OWYHEE MOUNTAINS
THROUGH NOON TODAY. ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE
BURNS BLM TODAY...EXCEPT SCATTERED THUNDERSTORMS SOUTH OF ANDREWS
UNTIL 0500 PDT TODAY. STORMS ARE REGENERATING ON GUST FRONTS. AN
UPPER LEVEL DISTURBANCE OVER NEVADA WILL LIFT OVER THE VALE BLM
AND OWYHEE MOUNTAINS THIS MORNING CAUSING SCATTERED STORMS TO
CONTINUE FOR THESE DISTRICTS.

IDZ423-ORZ637-031800-
/O.EXT.KBOI.FW.W.0002.000000T0000Z-130703T1800Z/
OWYHEE MOUNTAINS-VALE BLM-
248 AM MDT WED JUL 3 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL NOON MDT TODAY FOR
SCATTERED LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM... WHICH IS
IDAHO FIRE WEATHER ZONE 423 AND IS OREGON ZONE 637...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL NOON MDT TODAY. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS THROUGH NOON MDT OR 1100 PDT.

* OUTFLOW WINDS...UP TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

ORZ636-031200-
/O.CON.KBOI.FW.W.0002.000000T0000Z-130703T1200Z/
BURNS BLM-
148 AM PDT WED JUL 3 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING FOR SCATTERED LIGHTNING FOR OREGON ZONE 636...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING FOR BURNS BLM. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS NEAR THE NEVADA BORDER
  UNTIL 0400.

* OUTFLOW WINDS...UP TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$


L
936 
WWUS85 KBOI 031153
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
553 AM MDT WED JUL 3 2013

...THE RED FLAG WARNING FOR SCATTERED THUNDERSTORMS CONTINUES FOR
THE VALE BLM /OREGON FIRE ZONE 637/ AND THE OWYHEE MOUNTAINS
/IDAHO FIRE ZONE 423/ THROUGH NOON MDT OR 1100 AM PDT TODAY...

.DISCUSSION...SCATTERED THUNDERSTORMS WITH ERRATIC GUSTY WINDS TO
40 MPH WILL CONTINUE ACROSS THE VALE BLM AND OWYHEE MOUNTAINS
THROUGH NOON TODAY. THUNDERSTORMS HAVE SUBSIDED ACROSS THE BURNS
BLM...BUT RAIN SHOWERS WILL CONTINUE.

ORZ636-031300-
/O.EXP.KBOI.FW.W.0002.000000T0000Z-130703T1200Z/
BURNS BLM-
453 AM PDT WED JUL 3 2013

...RED FLAG WARNING FOR SCATTERED LIGHTNING ACROSS THE BURNS BLM
/OREGON FIRE ZONE 636/ WILL EXPIRE AT 5 AM PDT THIS MORNING...

THE RED FLAG WARNING FOR SCATTERED LIGHTNING ACROSS THE BURNS BLM
/OREGON FIRE ZONE 636/ WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING.

RAIN SHOWERS WILL CONTINUE ACROSS THE BURNS BLM THIS MORNING...BUT
THUNDERSTORMS HAVE SUBSIDED.

$$

IDZ423-ORZ637-031800-
/O.CON.KBOI.FW.W.0002.000000T0000Z-130703T1800Z/
OWYHEE MOUNTAINS-VALE BLM-
553 AM MDT WED JUL 3 2013

...RED FLAG WARNING FOR SCATTERED LIGHTNING REMAINS IN EFFECT
UNTIL NOON MDT TODAY FOR THE OWYHEE MOUNTAINS /IDAHO FIRE ZONE 423/
AND VALE BLM /OREGON FIRE ZONE 637/...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE OWYHEE MOUNTAINS AND
VALE BLM UNTIL NOON MDT TODAY.

* THUNDERSTORMS...SCATTERED THUNDERSTORMS THROUGH NOON MDT OR 
  1100 PDT.

* OUTFLOW WINDS...UP TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$


L
482 
WWUS85 KBOI 031420
RFWBOI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
820 AM MDT WED JUL 3 2013

...RED FLAG WARNING IN EFFECT FOR THE BURNS AND VALE BLM ALONG
WITH THE OWYHEE MOUNTAINS AND SOUTHERN HIGHLANDS IN IDAHO. THIS
INCLUDES IDAHO FIRE ZONES 423...


IDZ423-ORZ637-032230-
/O.CAN.KBOI.FW.W.0002.000000T0000Z-130703T1800Z/
/O.NEW.KBOI.FW.W.0003.130703T2100Z-130704T0600Z/
OWYHEE MOUNTAINS-VALE BLM-
820 AM MDT WED JUL 3 2013

...RED FLAG WARNING HAS BEEN CHANGED AND WILL BE IN EFFECT FROM 3
PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR LIGHTNING FOR OWYHEE
MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 423 AND
637...

...RED FLAG WARNING THAT WAS IN EFFECT UNTIL NOON IS CANCELLED
FOR THE OWYHEE MOUNTAINS /IDAHO FIRE ZONE 423/ AND VALE BLM
/OREGON FIRE ZONE 637/...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT MDT TONIGHT. THE RED FLAG WARNING HAS BEEN
CANCELLED. 


* THUNDERSTORMS...SCATTERED THUNDERSTORMS FROM 3PM THROUGH
  MIDNIGHT.

* OUTFLOW WINDS...UP TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

IDZ426-ORZ636-032230-
/O.NEW.KBOI.FW.W.0003.130703T2100Z-130704T0600Z/
SOUTHERN HIGHLANDS-BURNS BLM-
820 AM MDT WED JUL 3 2013 /720 AM PDT WED JUL 3 2013/

...RED FLAG WARNING IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS
AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT FOR LIGHTNING FOR
SOUTHERN HIGHLANDS AND BURNS BLM...WHICH ARE FIRE WEATHER ZONES
426 AND 636...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 3 PM MDT /2 PM
PDT/ THIS AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT. 

* THUNDERSTORMS...SCATTERED THUNDERSTORMS THIS AFTERNOON AND
  EVENING

* OUTFLOW WINDS...GUSTS UP TO 40 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


L

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 2, 9:18 AM MDT, 5 hours 36 minutes earlier.

Area forecast discussion, Jul 2, 9:18 AM MDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
918 AM MDT TUE JUL 2 2013

.DISCUSSION...BASED ON STABILITY PARAMETERS IN NEW NAM AND OBSERVED
LIGHTNING LAST NIGHT WE HAVE BOOSTED THUNDERSTORMS COVERAGE/CHANCES
IN ERN OREGON AND IN WRN AND NRN ZONES IN IDAHO FOR THIS AFTERNOON
AND TONIGHT.  RED FLAG WARNING FOR OREGON FIRE WEATHER ZONES HAS
ALSO BEEN ISSUED.  REMAINDER OF FORECAST...INCLUDING CONTINUATION
OF HEAT ADVISORY INTO THURSDAY...STILL ON TRACK.

&&

.AVIATION...VFR UNDER SCT-BKN MID AND HIGH CLOUDS THROUGH 21Z.
SCATTERED MVFR SHOWERS AND IFR THUNDERSTORMS WILL REDEVELOP AFTER
21Z MAINLY ACROSS EASTERN OREGON AND THE HIGHER TERRAIN OF SW IDAHO.
THUNDERSTORMS MAY PRODUCE HEAVY RAIN...SMALL HAIL...AND
GUSTY/ERRATIC  WINDS. LIGHT SURFACE WINDS /GENERALLY 10 KTS OR LESS/
EXCEPT IN THE VICINITY STORMS. VARIABLE WINDS ALOFT WILL AVERAGE 12
KTS OR LESS UP TO 10K FEET MSL.

HOT TEMPERATURES THROUGH WEDNESDAY WILL INCREASE DENSITY ALTITUDE -
MAKING SHORTER HIGH-ELEVATION BACKCOUNTRY STRIPS MORE TECHNICAL.
PLAN ACCORDINGLY.

&&

.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH WEDNESDAY...UNUSUALLY INTENSE AND MOIST
UPPER LEVEL RIDGE OVER THE AREA WILL WEAKEN SLIGHTLY FOR WEDNESDAY
BUT THAT WILL ONLY MEAN A DROP FROM NEAR ALL TIME RECORD SETTING
HEAT YESTERDAY...TO DAILY RECORD SETTING HEAT FOR TODAY AND
WEDNESDAY. SO THE HEAT ADVISORY WILL CONTINUE THROUGH 4 AM THURSDAY.
MOISTURE AND INSTABILITY WILL REMAIN TRAPPED BENEATH THE INTENSE
UPPER LEVEL RIDGE. SO THUNDERSTORMS WILL PERSIST. MILDEST ALL TIME
OVERNIGHT LOW BOISE IS 79 /TWICE/ AND THE LOW THIS MORNING AND EARLY
WEDNESDAY MAY NUDGE THAT IF CONVECTIVE DEBRIS...CLOUDS SKIES...COVER
THE AREA IN THE EARLY PRE-DAWN HOURS.

LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY...COOLING TREND BEGINS
THURSDAY /90S INSTEAD OF 100S/ AS THE INTENSE UPPER LEVEL RIDGE IS
SUPPRESSED BY AN OPEN TROUGH MOVING INLAND OVER THE PACIFIC
NORTHWEST. TROUGH WILL DEEPEN OVER THE PACIFIC NORTHWEST EARLY
FRIDAY...THEN EXPAND EASTWARD OVER THE INTERMOUNTAIN REGION BY
FRIDAY NIGHT. UPPER LEVEL SYSTEM WILL HELP DESTABILIZE CONDITIONS
THURSDAY AFTERNOON AND EVENING - FOR YET ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS ACROSS IDAHO AND NEAR THE OREGON/NEVADA BORDER.
COOLER /AND PREDOMINANTLY DRY/ FRIDAY THROUGH AS THE TROUGH AXIS
SLOWLY SHIFTS EAST ACROSS THE AREA. MONDAY AND TUESDAY LOOK
DRY...BUT WARMER /MID TO UPPER 90S ACROSS LOWER VALLEYS/ AS THE
WESTERN CONUS RIDGE REAMPLIFIES BEHIND THE EXITING TROUGH.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...HEAT ADVISORY UNTIL 4 AM MDT THURSDAY IDZ012-014-016-033.
OR...HEAT ADVISORY UNTIL 4 AM MDT /3 AM PDT/ THURSDAY ORZ063-064.
     RED FLAG WARNING FROM 3 PM MDT / 2 PM PDT/ WEDNESDAY TO MIDNIGHT
     MDT / 11 PM PDT/ WEDNESDAY NIGHT ORZ636-637.

&&

WEATHER.GOV/BOISE

DISCUSSION...LC
AVIATION.....CB
PREV SHORT TERM...VM
PREV LONG TERM....MT
Hazardous weather outlook, Jul 2, 3:19 AM MDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
319 AM MDT TUE JUL 2 2013

IDZ012-014-016-033-ORZ063-064-030930-
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
WESTERN MAGIC VALLEY-UPPER WEISER RIVER-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
319 AM MDT TUE JUL 2 2013 /219 AM PDT TUE JUL 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND SOUTHEAST
OREGON.

.DAY ONE...TODAY AND TONIGHT

THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 4 AM MDT OR 3 AM PDT
THURSDAY FOR THE TREASURE VALLEY...WESTERN MAGIC VALLEY...UPPER
WEISER RIVER AND MALHEUR COUNTY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE HEAT ADVISORY IS NOW IN EFFECT UNTIL 4 AM MDT OR 3 AM PDT
THURSDAY FOR THE TREASURE VALLEY...WESTERN MAGIC VALLEY...UPPER
WEISER RIVER AND MALHEUR COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IDZ011-013-015-028>030-ORZ061-062-030930-
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-SOUTHWEST HIGHLANDS-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
HARNEY COUNTY-BAKER COUNTY-
319 AM MDT TUE JUL 2 2013 /219 AM PDT TUE JUL 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:58 AM MDTRed Flag WarningBOI6 hr
Jul 2, 5:22 PM MDTSevere Thunderstorm WarningBOIMalheur53 min

Nearby

Red Flag Warnings in Idaho, 2013Red Flag Warnings in Oregon, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.